JournalszaaVol. 26, No. 3pp. 303–312

Existence Results for Strongly Nonlinear Elliptic Equations of Infinite Order

  • A. Benkirane

    Université Sidi Mohamed Ben Abdellah, Fès, Morocco
  • Moussa Chrif

    Université Moulay Ismail, Meknès, Morocco
  • Said El Manouni

    Al Imam University (IMSIU), Riyadh, Saudi Arabia
Existence Results for Strongly Nonlinear Elliptic Equations of Infinite Order cover
Download PDF

Abstract

In this work, generalized Sobolev spaces and Sobolev spaces of infinite order are considered. Existence of solutions for strongly nonlinear equation of infinite order of the form Au+g(x,u)=fAu+g(x,u)=f is established. Here AA is an elliptic operator from a functional space of Sobolev type to its dual and g(x,s)g(x,s) is a lower order term satisfying a sign condition on s.s.

Cite this article

A. Benkirane, Moussa Chrif, Said El Manouni, Existence Results for Strongly Nonlinear Elliptic Equations of Infinite Order. Z. Anal. Anwend. 26 (2007), no. 3, pp. 303–312

DOI 10.4171/ZAA/1325